Show simple item record

dc.contributor.authorWang, Lihe ( )
dc.contributor.authorZhu, Ning ( )
dc.date.accessioned2019-11-22T18:42:39Z
dc.date.available2019-11-22T18:42:39Z
dc.date.issued1999-02-17
dc.identifier.citationWang, L., & Zhu, N. (1999). Removable singular sets of fully nonlinear elliptic equations. Electronic Journal of Differential Equations, 1999(04), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8882
dc.description.abstract

In this paper we consider fully nonlinear elliptic equations, including the Monge-Ampere equation and the Weingarden equation. We assume that

F(D2u,x) = ƒ(x) x ∈ Ω,

u(x) = g(x) x ∈ ∂Ω

has a solution u in C2(Ω) ∩ C(Ώ), and

F(D2v(x),x) = ƒ(x) x ∈ Ω\S,

v(x) = g(x) x ∈ ∂Ω

has a solution v in C2(Ω\S)∩Lip(Ω)∩C(Ώ). We prove that under certain conditions on S and v, the singular set S is removable; i.e., u = v.

en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear PDEen_US
dc.subjectMonge-Ampere equationen_US
dc.subjectRemovable singularityen_US
dc.titleRemovable Singular Sets of Fully Nonlinear Elliptic Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record